# SDR EIA2006192

- Difficulty date: July 20, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 92,498 hours, 20,720 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Bs 1090
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK LOWER SKIN ABOVE NR 3 HEAT EXCHANGER HAS EXFOLIATION CORROSION.  REMOVED CORROSION AND FABRICATED REPAIR PER ECRA 470-57-291-2.
